# SDR DXTA200803177

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH F/O-SIDE BRAKE PEDALS ARE VERY MUSHY. THEY TRAVEL 3/4 OF THE WAY DOWN BEFORE BREAKING OCCURS.  BLED ANTISKID BRAKE SYSTEM. CO-PILOT AND PILOT SIDE BRAKE PEDALS NOW FEEL NORMAL. OPS CHECK AND LEAK CHECK OF LT & RT MLG BRAKES GOOD. ALL WORK DONE IAW MM 32-42-00.
